MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The console was serviced by the field service engineer (fse) at the customer's site.The reported weak aiming beam was confirmed.The fse performed all optics bench, silo and arm optical alignment procedures, and found that the aiming beam out of the arm was still misaligned.The fse also cleaned and performed alignment of all mirrors and found they were uncompromised.Additionally, it was found that the arm was having issues and needed replacement, which could have affected the device performance leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.
 
Event or Problem Description
It was reported that the beam out of the arm is misaligned and weak.The procedure was completed with another device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was serviced by the field service engineer (fse) at the customer's site.The reported weak aiming beam was confirmed.The fse performed all optics bench, silo and arm optical alignment procedures, and found that the aiming beam out of the arm was still misaligned.The fse also cleaned and performed alignment of all mirrors and found they were uncompromised.Additionally, it was found that the arm was having issues and needed replacement, which could have affected the device performance leading to the event experienced by the customer.The articulated arm was returned.Visual analysis identified that the arm was in good physical condition, it swivels and bends with no issues and also locks in place when lock button is pressed and releases when it's unlocked.The lens looks good and clear.Since an expected or random component failure was identified without any design or manufacturing issue, the investigation conclusion code selected for this complaint is cause traced to component failure.

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21641995
Report Number2124215-2025-15496
Device Sequence Number7625082
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)231224(10)1078(21)1078
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/18/2025
05/08/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/04/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown